MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. Assurance; Clip

UNITED STATES ENDOSCOPY GROUP, INC. Assurance; Clip
Model Number 00711884
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure following the deployment of their assurance clip, a metal piece from the device ¿fell off into the colon¿.The piece was retrieved and the patient procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Following the reported event, user facility personnel discarded the assurance clip, and it is not available for return or evaluation.Without the return or evaluation of the device, a cause of the reported event could not be determined.Steris offered in-service training on the proper use and operation for the assurance clip however, the user facility declined.The instructions for use states "the device is suitable for endoscopes with a minimum channel diameter of 2.8mm.If the device is used in a non-forward viewing endoscope, the device may malfunction, or it may not be possible to detach the clip from the catheter.The passage of the clip through a retroflexed or tortuous path may result in the clip separating from the device system and potentially kinking or damaging the device.If the delivery system or clip part kinks or becomes damaged during device insertion or passage, do not use it." no additional issues have been reported.

Brand Name
Assurance
Common Device Name
Clip
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50895595
Report Number1528319-2026-00110
Device Sequence Number10705655
Product Code PKL
UDI-Device Identifier00724995215804
UDI-Public(01)00724995215804(11)260226(17)290225(10)109939
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K172727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711884
Device Catalogue Number00711884
Device Lot Number(10)109939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown